# SDR 20000816SH022

- Difficulty date: April 6, 2000
- Submitted: August 16, 2000
- Operation: General aviation
- Aircraft: N117CW
- Make and model: Bolkms BK117A4
- Aircraft serial: 7125
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 410115013
- Part serial: H0553
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER DIAMETER OF VANE SUPPORT RING IS TOO LARGE (10.221 INCHES).  IMPROPER MANUFACTURE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
